# SDR AALA201706129035

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 31,079 hours, 10,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU ODOR IN CABIN, APU BLEED TURNED OFF,  ODOR DISSIPATED.  ACCOMPLISHED J/C 26L00021001 RUN APU AND PACKS NO ODOR NOTED.
